Question for anyone who's children are on Zyrtec and/or Singulair
My 4 year old son was prescribed Zyrtec and Singulair for allergies. Since he has been taking them his behavior at Preschool/daycare has changed for the worse. He is constantly getting in trouble for hitting, kicking, breaking toys, running, anything and everything a 4 year old can think of. I have been blaming this on his medicine (he's been on it for about 6 months). I haven't been giving it too him regularly, but everytime I quit for a few days he starts to get sick. Has anyone else seen a change in their children's behavior when on this medicine?
He has also been eating from the time he gets home until he goes to bed. He's a very active child and keeps gaining weight.
I don't know if this is a phase he's going through or if it is the medicine, but I don't want to keep him on the medicine if it is causing him to be bad at school.
Any opinions or advice is appreciated.